# SDR REXA2016090701760

- Difficulty date: September 7, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC690392511
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195DL AFT STIFFENER IS CRACKED.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-42-13-001-001-A01 AND EO R53573.
